Infinity, in short

Eugenio G. Omodeo, Alberto Policriti, Alexandru I. Tomescu

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Logic and Computation
Volume22
Issue number6
Pages (from-to)1391-1403
Number of pages13
ISSN0955-792X
DOIs
Publication statusPublished - Dec 2012
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Cite this

Omodeo, Eugenio G. ; Policriti, Alberto ; Tomescu, Alexandru I. / Infinity, in short. In: Journal of Logic and Computation. 2012 ; Vol. 22, No. 6. pp. 1391-1403.
@article{0ee710d58a7e474b9f7701d937c4ab8e,
title = "Infinity, in short",
author = "Omodeo, {Eugenio G.} and Alberto Policriti and Tomescu, {Alexandru I.}",
year = "2012",
month = "12",
doi = "10.1093/logcom/exr020",
language = "English",
volume = "22",
pages = "1391--1403",
journal = "Journal of Logic and Computation",
issn = "0955-792X",
publisher = "Oxford University Press",
number = "6",

}

Omodeo, EG, Policriti, A & Tomescu, AI 2012, 'Infinity, in short', Journal of Logic and Computation, vol. 22, no. 6, pp. 1391-1403. https://doi.org/10.1093/logcom/exr020

Infinity, in short. / Omodeo, Eugenio G.; Policriti, Alberto; Tomescu, Alexandru I.

In: Journal of Logic and Computation, Vol. 22, No. 6, 12.2012, p. 1391-1403.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Infinity, in short

AU - Omodeo, Eugenio G.

AU - Policriti, Alberto

AU - Tomescu, Alexandru I.

PY - 2012/12

Y1 - 2012/12

U2 - 10.1093/logcom/exr020

DO - 10.1093/logcom/exr020

M3 - Article

VL - 22

SP - 1391

EP - 1403

JO - Journal of Logic and Computation

JF - Journal of Logic and Computation

SN - 0955-792X

IS - 6

ER -